# SDR ASOA2013052803678

- Difficulty date: May 3, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 21,450 hours, 19,958 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BOOST PUMP CUTOUT LAND SURFACE AND VERTICAL SURFACE HAVE CORROSION INDICATIONS AROUND CIRCUMFERENCE, 50 PERCENT FULL SCREEN HEIGHT.  FAILED NDT.  REPAIRED IAW REO 601R-57-21-1930.
